# SDR P5CA2016060600128

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 65,982 hours, 10,983 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT DUE TO ENGINE 2 REVERSER EICAS APPPLIED MEL 78-31-01A.  CAT "C".  MAINTENANCE PROCEDURE COMPLETED.
